Annali di Matematica Pura ed Applicata

, Volume 135, Issue 1, pp 349–362

Sui sistemi lineari e il gruppo delle classi di divisori di una varietà reale

  • Margherita Roggero

DOI: 10.1007/BF01781076

Cite this article as:
Roggero, M. Annali di Matematica pura ed applicata (1983) 135: 349. doi:10.1007/BF01781076


In this work we prove that the ringR[V] of an affine or projective real variety V is factorial if and only if the codimension 1 irreductible subvarieties of V are complete intersections. In particular ifR[V] is integrally closed, the divisor class group Cl (V) of the variety V is generated by the classes of the (homogeneous) real prime ideals ofR[V].

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1983

Authors and Affiliations

  • Margherita Roggero
    • 1
  1. 1.Genova

Personalised recommendations